@article{AIHPB_1998__34_5_687_0, author = {Gantert, N. and Zeitouni, Ofer}, title = {Large and moderate deviations for the local time of a recurrent Markov chain on $\mathbb {Z}^2$}, journal = {Annales de l'I.H.P. Probabilit\'es et statistiques}, volume = {34}, year = {1998}, pages = {687-704}, mrnumber = {1641674}, zbl = {0910.60013}, language = {en}, url = {http://dml.mathdoc.fr/item/AIHPB_1998__34_5_687_0} }
Gantert, N.; Zeitouni, O. Large and moderate deviations for the local time of a recurrent Markov chain on $\mathbb {Z}^2$. Annales de l'I.H.P. Probabilités et statistiques, Tome 34 (1998) pp. 687-704. http://gdmltest.u-ga.fr/item/AIHPB_1998__34_5_687_0/
[1] Functional laws of the iterated logarithms for local times of recurrent random walks in Z2, to appear in AIHP, 1998. | Numdam | MR 1632833 | Zbl 0913.60052
, and ,[2] Large deviations techniques and applications, Second edition, Springer, New York, 1998. | MR 1619036 | Zbl 0896.60013
and ,[3] Large deviations, Academic Press, Boston 1989. | MR 997938 | Zbl 0705.60029
and ,[4] Lower tail probability estimates for subordinators and non-decreasing random walks, Ann. Prob, Vol. 15, 1987, pp. 75-101. | MR 877591 | Zbl 0617.60023
and ,[5] Maximal increments of local time of a random walk, Ann. Prob, Vol. 15, 1987, pp. 1461-1490. | MR 905342 | Zbl 0639.60077
and ,[6] Laws of the iterated logarithm for the local time of recurrent random walks on Z2 and of Lévy processes and random walks in the domain of attraction of Cauchy random variables, Ann. Inst. H. Poincaré, Vol. 30, 1994, pp. 467-499. | Numdam | MR 1288360 | Zbl 0805.60069
and ,